Browse Title Index


 
Issue Title
 
Vol 1, No 1 (2017) A Common Fixed Point Result for Multi-Valued Mappings in Spherically Complete Ultrametric Spaces Abstract   PDF
Abdelbasset Felhi
 
Vol 1, No 1 (2017) A Method of Computing Many Functions Simultaneously by Using Many Parallel Quantum Systems Abstract   PDF
K. Nagata, G. Resconi, T. Nakamura, J. Batle, S. Abdalla, A. Farouk, H. Geurdes
 
Vol 2, No 1 (2018) A New Generalization for Jacobsthal and Jacobsthal Lucas Sequences Abstract   PDF
S. Uygun
 
Vol 2, No 2 (2018) A New Method For Solving a Fuzzy Solid Transportation Model with Fuzzy Ranking Abstract   PDF
Srikanta Samanta, Barun Das, Shyamal Kumar Mondal
 
Vol 2, No 2 (2018) Common Fixed Point Theorems for Some Mappings Satisfying ϕ−Type Contractive Conditions in A−Metric Spaces Abstract   PDF
M. Bousselsal
 
Vol 2, No 2 (2018) Differantial Equations of Motion Objects with an Almost Paracontact Metric Structure Abstract   PDF
Oguzhan Celik, Zeki Kasap
 
Vol 1, No 1 (2017) Dynamical Effects of Anti-predator Behaviour of Adult Prey in a Predator-Prey Model with Ratio-dependent Functional Response Abstract   PDF
Prabir Panja, Shyamal Kumar Mondal, Joydev Chattopadhyay
 
Vol 2, No 2 (2018) Fixed Points for Cyclic Contractions via Simulation Functions and Applications Abstract   PDF
Abdelbasset Felhi
 
Vol 2, No 2 (2018) Generalized k - Jacobsthal Sequence Abstract   PDF
S. Uygun, A. Tümbas
 
Vol 2, No 1 (2018) Kochen-Specker Theorem and the Two Quantum Measurement Theories Abstract   PDF
Koji Nagata, Tadao Nakamura, Han Geurdes, Josep Batle, Soliman Abdalla, Ahmed Farouk
 
Vol 2, No 1 (2018) Secure Quantum Key Distribution Based on a Special Deutsch-Jozsa Algorithm Abstract   PDF
Koji Nagata, Tadao Nakamura, Han Geurdes, Josep Batle, Soliman Abdalla, Ahmed Farouk
 
Vol 1, No 1 (2017) Semi-invariant $\xi^\bot$- Submanifolds in Metric Geometry of Affinors Abstract   PDF
Mohd. Danish Siddiqi
 
Vol 2, No 1 (2018) Some Coupled Fixed Point Results in Discolated Quasi-b-Metric Spaces for Rational Type Contraction Mappings Abstract   PDF
Zeid Al Muhiameed, M. Bousselsal, Z. Mostefaoui
 
Vol 2, No 1 (2018) Some Generalized Separation Axioms of Double Topological Spaces Abstract   PDF
A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh, S. Hussien
 
Vol 1, No 1 (2017) The Kochen-Specker Theorem with Two Results of Finite-Precision Measurements Abstract   PDF
K. Nagata, T. Nakamura, A. Farouk
 
1 - 15 of 15 Items


ISSN: 2308-3131